# SDR DALA2021071403993

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 74,483 hours, 28,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Girt Bar Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 L4 DOOR FWD GIRT BAR SENSOR S10222 COVER PLATE MISSING. CORRECTIVE ACTION: INSTALLED L4 DOOR FWD GIRT BAR SENSOR COVER REF ERA 5609801-14MA REV A. (7630207)
